# SDR ABXA010777

- Difficulty date: March 10, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 3754473501
- Condition: Cracked
- Location: Aft Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT, LONGERON SPLICE TIE CRACKED BETWEEN B.S. 1300 - 1320, LONGERON 31 LEFT. REPLACED SPLICE IAW DC-8 SRM 51-1-20D AND 51-3-2.
